MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number 1007603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient was implanted on (b)(6) 2017 immediately following invasive monitoring.Patient was implanted with two leads: cortical strip lead (model cl-325-10) placed in the left frontal motor cortex connected to port 1.Depth lead (model dl-330-3.5) placed in the left hippocampus connected to port 2.In addition to implant with the rns system, the patient underwent a concurrent frontal resection.Continued use.
 
Event or Problem Description
Onset occurred (b)(6) 2017, 2 days after rns system implantation with concurrent cortical resection.The neurosurgeon reported that the patient was unresponsive and presented with acute neurological decline.Patient was found to have a subdural hematoma located para the area of the cortical resection and underwent emergent surgical decompression.Cause was identified as a leak from cortical arterial vesicle.Patient was noted to have an anomalous cortical architecture.No rns system product was explanted in response to the event.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key6658962
Report Number3004426659-2017-00025
Device Sequence Number19205309
Product Code PFN
UDI-Device Identifier00855547005137
UDI-Public0100855547005137
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number1007603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2017
Initial Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age26 YR